首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:ON THE ISSUE OF CLASSIFICATION CRITERIA FOR GULLIES
  • 本地全文:下载
  • 作者:Kravchenko R. A.
  • 期刊名称:Naukovij oglad
  • 印刷版ISSN:2311-4509
  • 电子版ISSN:2311-4517
  • 出版年度:2018
  • 卷号:10
  • 期号:53
  • 页码:62-68
  • 语种:
  • 出版社:TOV
  • 摘要:The subject of the study was the characteristics of gully relief forms. The purpose of the work was to analyze the classification criteria for gullies. Methods used for research are analysis and synthesis. It is proposed to use for classification such a criterion as a combination of gully forms. Linear forms of erosion, combined in a gully system, should be considered as one group. Changes in the local bases of erosion in the main “trunk” of the system will entail the transformation of lateral erosion forms. At the same time, single gullies should be attributed to another group. This is based on the analysis of the dynamics of gully forms. The results of the work can be used to develop such a scientific area as fluvial geomorphology.
国家哲学社会科学文献中心版权所有